See Alike in...

Alike App

Browser

Wolfy96

458d

Does anyone else go on days and days of manic behavior because of Sertraline? This is my 3rd episode in a 3 week period.

Top reply
    • Aliek

      441d

      Bipolar.

    • Aliek

      441d

      Bipolar.

    • busybee79

      443d

      I was getting hypomanic episodes on citalopram. Now I'm on Fluoxitine as with this one I've been advised I can vary the dose so when I start to feel a bit high I reduce/ stop it seems without side effects then if I feel low double the daily dose. It's a tricky balancing act though and still getting used to what dose works best when.

    • bubs34

      443d

      What's manic behavior?

    • JessyP

      443d

      Yes. I just bought a £50 top.

      • busybee79

        443d

        @JessyP last year I managed to accidentally spend £350 on a subscription for workout clothing.....

        • Meeeeeeeeeeeeeee

          441d

          @busybee79 do you work out though?

    • Cherrisprite

      443d

      I'm on 150 mg and I've never experienced anything like that The most trouble I've ever had with it is if I accidentally forget to take it within 30 minutes of not having it I immediately get brains zapps

      • Meeeeeeeeeeeeeee

        443d

        @Cherrisprite oh, the sertraline zaps are awful, aren't they? Like random electric shocks.

    • Moon852

      447d

      I'm not diagnosed with bipolar but the past couple of weeks on and off I've been really feeling as if I've been in a hypomanic type state

    • LemonCat22

      455d

      Can I ask what a manic episode is? I'm on Sertline too

    • sunnyontheoutside

      458d

      I was put on this many years ago when I was 18 and I too had manic episodes. It caused me to try and take my own life 3 times, the last time being very close. I am sure it has a lot of negative effects on younger people.

    • Meeeeeeeeeeeeeee

      458d

      I think I recall reading that it is second to Prozac in finding out if you are bipolar, so it makes sense.

      • Wolfy96

        458d

        @Meeeeeeeeeeeeeee I knew I had bipolar but then I was diagnosed with Schizoaffective Disorder and they threw the bipolar diagnosis out the window. I asked them why and they said it was because I was showing more signs of Schizoaffective than bipolar. So when I talked to my new doctor I told her everything and that’s when I was on my 2nd week of being manic. That’s when she told me that the medication I’m on would give me manic episodes. The thing though was my old doc put me on it after the brutal mur*er of my pet and he said it would help with anxiety and stuff like that. He never mentioned anything about what I would do to me.

        • Meeeeeeeeeeeeeee

          458d

          @Wolfy96 that's bad! He should have told you in advance! So sorry to hear about your pet :( maybe you should ask the new Dr about a mood stabiliser or a medication switch.

        • Wheelie

          458d

          @Wolfy96 sertraline has never given me manic episodes apart from a few years ago when my dose was too high.

    • Vix26

      458d

      Sometimes I guess

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion